# SDR SIMA20131209008

- Difficulty date: December 9, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 9,800 hours, 6,330 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: CF348C5B1
- Part serial: GEE965344
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAGE 7 COMPRESSOR BLADE HAS DAMAGE, OUT OF LIMITS, AS VIEWED THROUGH PORT S9, LT ESN GEE194949.  INSTALLED ESN GEE965344.
